Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On $p$-adic vanishing cycles of log smooth families

Shuji Saito and Kanetomo Sato

Vol. 2 (2020), No. 2, 309–335

In this paper, we will prove that the sheaf of p-adic vanishing cycles on a regular log smooth family is generated by Milnor symbols, assuming that the base dvr contains a primitive p-th root of unity. Our result generalizes the surjectivity results of Bloch and Kato (Inst. Hautes Études Sci. Publ. Math. 63 (1986), 107–152) and Hyodo (Invent. Math. 91:3 (1988), 543–557) to a regular log smooth case.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$p$-adic vanishing cycles, Milnor $K$-groups, log smooth families
Mathematical Subject Classification 2010
Primary: 14F20
Secondary: 11G45, 14F30
Received: 7 September 2018
Revised: 7 April 2019
Accepted: 22 April 2019
Published: 2 August 2019
Shuji Saito
Department of Mathematical Sciences
University of Tokyo
Kanetomo Sato
Department of Mathematics
Chuo University